English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58286/91808 (63%)
Visitors : 13812875      Online Users : 65
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58055

    Title: Transport Rates Sstructure, Ooptimum Location, and Theory of Production: Reexamination
    Authors: 麥朝成;Mai, Chao-cheng;Shieh, Yeung-nan
    Contributors: 淡江大學產業經濟學系
    Date: 1984-09
    Issue Date: 2011-09-29 10:53:34 (UTC+8)
    Publisher: Elsevier
    Abstract: The two-stage approach consistently to present a generalized location theory of the firm in linear space is employed. It is shown that the second-order sufficient condition for the profit-maximizing and/or cost-minimizing location problem requires that transport rates increase with distance. In the process, it is demonstrated that this approach provides a compact way to analyze the location and production decisions separately and to avoid the errors made by Mathur and others.
    Relation: Journal of Urban Economics 16(2), pp.225-231
    DOI: 10.1016/0094-1190(84)90043-3
    Appears in Collections:[Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Transport Rates Sstructure, Ooptimum Location, and Theory of Production Reexamination.pdf305KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback